Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

zatchbell322

Members
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About zatchbell322

  • Rank
    Newbie
  • Birthday 02/03/1988

Profile Information

  • Gender
    Female
  1. I took midodrine for almost a month consistently after my ablation. I took 5mg three times a day. I honestly didn't feel like it really helped me at all. The side effects were pretty bad - head tingling, goosebumps,and cold/chills when it was 90 degrees out. My dr has switched me to florinef now and I already feel a bit better on this.
  2. Just wanted to add that I am feeling very similar to how you are. We have temp wars at home as well. I also believe I have had POTS for a lot longer than when I was recently diagnosed. I joined the military after highschool and was quickly discharged for having asthma and "anxiety", I use the term loosely because the problem I was having (lightheadedness, high heart rate upon)seem more and more like POTS the more I learn about it. Originally when I started trying to discover what was wrong with me my husband was convinced I just had severe anxiety.
  3. I've never heard that term before in all the months I have told different doctors. It's more of a burning pain, I think..kind of hard to explain. The best way for me to describe it is a really bad sunburn across my back and arms (sometimes other areas like my stomach and legs too). Clothes and even someone touching my arm makes me jerk away. I have been prescribed meds for migraines but the pain doesnt always accompany them. When I was younger I remeber having the pain when I had a fever, now it is completly random, but always accompanied by other symptoms (blacking out, dizzyness, nausea etc.)
  4. Stress has definitely been a factor for me, the more stress the worse my symptoms are. I think I might be allergic to bendryl. I have taken it twice (within the past few years) for actual allergy things ( runny nose, watery eyes) and woken up the next day feeling terrible - skin pain, fatigue, headache etc. I spoke to a dr I had in the past about it (the skin pain) and he told me the nerves in my skin had created a memory from when I had scarlet fever a few times as a child. This was the same DR that when I told him I was having palpitations lying down and an elevated heart rate he just put me on HBP meds....
  5. Hello All, As I stated before I am new to this forum and am really glad I found it! I have recently been diagnosed with POTS after a few years of unexplainable symptoms. It took me going to the ER and being seen by a cardiologist to finally get some answers. A little back round about me - I am a 23yr old female. I recently had an ablation to rule out SVT, my DR found nothing to ablate so she has determined I have POTS (After ruling other things out) . I am taking midodrine 3 times a day. But one symptom I have always had and none of my dr's have been able to explain is skin pain, literally I feel like I have a sunburn all over my entire body but nothing visible. It gets so bad that it hurts to wear clothes, especially across my back and arms. Now I haven't spoke to my current dr in detail about this since being diagnosed with POTS. I am going into the dr this week so we will discuss it. Anyone have symptoms like that?
×
×
  • Create New...